# SDR HEEA967678

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: 7000 Rcu
- Part number: 25410036
- Condition: Defective
- Location: Cockpit Loran
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN WARNING ADVISORY LIGHT 5 AND DID NOT SELF TEST.
